# SDR P5CA9701677

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Engine: Pwa JT9D7A
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Fairing
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN NR 3 ENGINE FAN COWL ATTACH (SADDLE) FAIRING AND CHAFE ANGLE.  FABRICATED AND REPLACED FAIRING SKIN AND CHAFE ANGLE PER BOEING SRM 51-30-02.
